See Alike in...

Alike App

Browser

cbfran83

413d

Hi my main reason for reaching out for help is with my periods and mental health every time I have a period for the last 2 years I have been throwing up and hospitalised over this I have been given permission from a consultant to have a hysterectomy was arranged for 29th December 2022 but was cancled at last minute (I was gowned up and everything but unfortunately the person in front had compilations so mine was cancled) I have been given pro-stap injections to start menopause only had one injection so far and its made me so much worse my bleeding was very sever (worst ever and thought these injections was to stop my periods) its made me so mentally unwell to the place where I'm not wanting to talk or see people crying all the time sever headaches.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion